Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Chronic Diahhrea and not sure why...
Feb 22, 2002

Hello, I am gay male who is sexually active. I have not been diagnosed with HIV but I do get tested regular, but I read that a sympton of HIV is chronic diahhrea. I have had that for almost a month now and can't seem to stop. Is there something else that could be causing this. I have not changed my eating habits and the only othery sypmtom is that I am tired a lot more than usual. I was wondering if you can tell me what possibly might be causing this and what methods I should take to overcome this. I have tried the over the counter meds and nothing has worked. Thanks D. I was last tested about 3 months ago, should I be retested?

Response from Dr. Henry

Many other infections (parasitic or bacterial most common) or conditions (such as irritable bowel syndrome, lactose intolerance or inflammatory bowel disease) can cause chronic diarrhea. You need to be evaluated by a good primary care doc or gastroenterologist. Very unlikely to be HIV related. KH



Previous
PI giving side effects, - change?
Next
Hopefully negative

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement